Existence and Asymptotic Behaviour of Solutions in a System of Reaction Diffusion Equations.
Mathematische Zeitschrift, Tome 193 (1986), pp. 41-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence, uniqueness, nonnegative solution, reaction diffusion, boundedness, asymptotic behaviour
@article{MZ_1986__193_173767,
author = {Witta Ebel},
title = {Existence and {Asymptotic} {Behaviour} of {Solutions} in a {System} of {Reaction} {Diffusion} {Equations.}},
journal = {Mathematische Zeitschrift},
pages = {41--66},
year = {1986},
volume = {193},
zbl = {0632.35027},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__193_173767/}
}
Witta Ebel. Existence and Asymptotic Behaviour of Solutions in a System of Reaction Diffusion Equations.. Mathematische Zeitschrift, Tome 193 (1986), pp. 41-66. http://geodesic.mathdoc.fr/item/MZ_1986__193_173767/